# SDR IPXA2019103098431

- Difficulty date: October 8, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA385751
- Condition: Corroded
- Location: Bs 1902
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO FLOOR SUPPORT ANGLE IS CORRODED BETWEEN STA. 1902-16-967 R/H SIDE.REMOVED, FABRICATED AND REPLKACED SUPPORT ANGLE IAW DWG. AGA3857 AND SRM 51-35-01. (MINOR)
